ROUGH SEMI-CONTINUOUS SET-VALUED MAPS


Akcay F. G. , AYTAR S.

TRANSACTIONS OF A RAZMADZE MATHEMATICAL INSTITUTE, vol.175, no.3, pp.313-317, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 175 Issue: 3
  • Publication Date: 2021
  • Title of Journal : TRANSACTIONS OF A RAZMADZE MATHEMATICAL INSTITUTE
  • Page Numbers: pp.313-317
  • Keywords: Rough convergence, Rough continuity, Semi-continuous set-valued maps, CONTINUITY

Abstract

In this paper, we introduce the concepts of rough semi-continuity and rough continuity of set-valued maps. Then we investigate the question whether these concepts may be characterized differently or not.